Contact structures on M×S2

Jonathan Bowden, Diarmuid Crowley, Andras I. Stipsicz

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)
4 Downloads (Pure)


We show that if a manifold M admits a contact structure, then so does M×S 2. Our proof relies on surgery theory, a theorem of Eliashberg on contact surgery and a theorem of Bourgeois showing that if M admits a contact structure then so does M×T 2.
Original languageEnglish
Pages (from-to)351-359
Number of pages9
JournalMathematische Annalen
Issue number1-2
Early online date28 Aug 2013
Publication statusPublished - Feb 2014


Dive into the research topics of 'Contact structures on M×S2'. Together they form a unique fingerprint.

Cite this